MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hernia (2240); Insufficient Information (4580)
Date of Event 08/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot information provided.If additional information is received a follow up will be submitted.
 
Event or Problem Description
Patient representative reported patient had strattice, implanted on (b)(6) 2015 for a hernia repair.Strattice was explanted on (b)(6) 2016.Lot number remains unknown.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100194 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 4/27/2022, of the (b)(4) devices released to finished goods for lot sp100194, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
This is follow up# 1 to report additional information received from legal on 4/12/2022 that states the lot number associated with this event is documented as sp100194-024.As reported in the initial: patient representative reported patient had strattice, implanted on (b)(6) 2015 for a hernia repair.Strattice was explanted on (b)(6) 2016.Lot number remains unknown.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key12041796
Report Number1000306051-2021-03019
Device Sequence Number17198236
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2020002
Device Lot NumberSP100194
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown